# SDR YENA20150731304

- Difficulty date: July 31, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 26,328 hours, 16,249 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frames 14-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND THE FWD SERVICE DOOR LOWER BEAM HAS CORROSION AT FWD AND AT GIRT BAR ATTACHMENT HOLES FRAME 14 - 17, STR 17R.  REPAIRED IAW EA E15-692-01, BLENDED OUT, PERFORMED NDT AND TOPCOATED.
